| Model Number |
96-6384 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Ring and screw mechanism is broken.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the physical device was not returned.However, photos were provided for review.With the provided information is not possible to confirm, the complaint.Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed.And the investigation will be re-opened as necessary.Device history lot: a manufacturing records evaluation (mre) was not performed, as no valid finished goods lot number was provided for this device.